Characteristic of some classes of almost Hermitian manifolds, by G.T. Gancev

Joan Girbau Bado

    Research output: Contribution to journalArticleResearch

    Original languageEnglish
    Pages (from-to)53043-53043
    JournalZentralblatt für Mathematik und ihre Grenzgebiete
    Volume443
    Publication statusPublished - 1 Jan 1981

    Cite this

    Girbau Bado, J. (1981). Characteristic of some classes of almost Hermitian manifolds, by G.T. Gancev. Zentralblatt für Mathematik und ihre Grenzgebiete, 443, 53043-53043.